Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 71, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 29, 2016, 5:25 PM MDT for Kimball County, Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2016, 5:25 PM MDT (23:25 UTC)
- Expired
- Jun 29, 2016, 6:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kimball County, NE
The radar
The Cheyenne radar (KCYS), 94 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:40 PM MDT | TSTM WND DMG | 2 N Kimball, NE | KIMBALL SHERRIFF REPORTED 70-80MPH WINDS NORTH OF I-80 ON HIGHWAY 71. TREES AND POWER POLES DOWN. THINKING STRAIGHT LINE DOWNBURST WINDS. |
| Jun 29, 5:40 PM MDT | TSTM WND DMG | Kimball, NE | KIMBALL SHERRIFF REPORTING TREE DAMAGE THROUGHOUT KIMBALL. 2 INCH DIAMETER LIMBS BLOWN OFF TREES. ONE BUILDING DESTROYED. BELIEVES DAMAGE WAS FROM DOWNBURST WINDS. |
| Jun 29, 5:40 PM MDT | TSTM WND GST 90 | 2 N Kimball, NE | KIMBALL SHERRIFF ESTIMATES DOWNBURST WINDS 80-100MPH. 2 BUILDINGS DESTROYED. ONE 50 FEET BY 40 FEET WITH 8X8 INCH ANCHOR POSTS THAT WERE SNAPPED/BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886
WUUS55 KCYS 292325
SVRCYS
NEC105-300015-
/O.NEW.KCYS.SV.W.0071.160629T2325Z-160630T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 615 PM MDT
* AT 525 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLIVER
RESERVOIR...OR NEAR KIMBALL...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KIMBALL...DIX...OLIVER RESERVOIR...KIMBALL AIRPORT AND OLIVER
CAMPGROUND.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 10 AND
33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4115 10389 4133 10384 4128 10339 4100 10349
4100 10361
TIME...MOT...LOC 2325Z 288DEG 20KT 4121 10377
HAIL...1.00IN
WIND...60MPH
$$
HAMMER2 follow-up statements
064
WWUS55 KCYS 292350
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT WED JUN 29 2016
NEC105-300015-
/O.CON.KCYS.SV.W.0071.000000T0000Z-160630T0015Z/
KIMBALL NE-
550 PM MDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN KIMBALL COUNTY...
AT 549 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIMBALL
AIRPORT...OR NEAR KIMBALL...MOVING SOUTHEAST AT 25 MPH. A SECOND
STRONG THUNDERSTORM WAS LOCATED ABOUT 10 MILES NORTHEAST OF
BUSHNELL...AND WAS ALSO MOVING SOUTHEAST.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KIMBALL...DIX...OLIVER RESERVOIR...KIMBALL AIRPORT AND OLIVER
CAMPGROUND.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 13 AND
33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4124 10386 4133 10384 4128 10339 4100 10349
4100 10361
TIME...MOT...LOC 2349Z 294DEG 20KT 4115 10358
HAIL...1.00IN
WIND...<50MPH
$$
HAMMER815
WWUS55 KCYS 300010
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
610 PM MDT WED JUN 29 2016
NEC105-300020-
/O.EXP.KCYS.SV.W.0071.000000T0000Z-160630T0015Z/
KIMBALL NE-
610 PM MDT WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIMBALL COUNTY WILL
EXPIRE AT 615 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4124 10386 4133 10384 4128 10339 4100 10349
4100 10361
TIME...MOT...LOC 0008Z 288DEG 20KT 4115 10358
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:18 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 29, 4:18 PM MDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 418 PM MDT WED JUN 29 2016 .SHORT TERM...(This evening through Friday) Issued at 215 PM MDT Wed Jun 29 2016 Tonight...Shortwave progged to move across our counties this evening with scattered thunderstorms across southeast Wyoming progged to move east southeast across the Nebraska panhandle this evening. Based on the models and the instability axis, best chance of severe storms will be south of a Douglas to Alliance line this evening and along and east of I-25. Thursday...Cooler and a more shower filled day with deep upslope to 700 mb, limiting instability. Expect scattered to numerous showers and thunderstorms in the afternoon, and with CAPES only 500 to 1000 J/kg and shear around 40 knots, will have less chance for severe storms and more producing locally heavy rain due to weaker winds aloft. Thursday night...Showers and thunderstorms will take longer to dissipate with soupy airmass in place as a shortwave approaches from southwest Wyoming. Friday...Slow moving shortwave moves overhead, and with a moist airmass in place from the low to mid levels, at least scattered, and more likely numerous showers and scattered thunderstorms expected in the afternoon east of Interstate 25. Main focus for storms will be along and east of a Lusk to Kimball line, where low level convergence will be maximized along a frontal boundary. .LONG TERM...(Friday night through Wednesday) Issued at 215 PM MDT Wed Jun 29 2016 Monsoonal fetch of subtropical moisture from the Four Corners into the central Rockies and High Plains will keep conditions unsettled Friday night through Sunday, with scattered mainly afternoon and evening showers and thunderstorms. Precipitable water values will range from 0.75 inches west of Laramie Range to 1.50 inches east Friday night and Saturday, so there is the potential for locally heavy rainfall with some of the convection. The severe threat will be low with MUCAPE values 500-1000 j/kg and shear values less than 30 kt. A shortwave trough will push across the central and southern Rockies Saturday, and into the plains Sunday. Models indicate somewhat drier air will return Sunday through early next week as zonal flow aloft diverts the subtropical moisture to the south. There will be some instability though, so cannot discount isolated diurnal convection mainly over and near the higher terrain of southeast Wyoming. Slightly below normal temperatures Saturday, moderate to normal Sunday, and above normal Independence Day through Wednesday. Very warm temperatures, breezy west to southwest winds and low humidities will heighten the fire danger over east and south central WY. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 414 PM MDT Wed Jun 29 2016 Wyoming TAFS...VFR prevails. Isolated thunderstorms early this evening producing gusty and erratic winds. Scattered showers and isolated thunderstorms Thursday, especially in the afternoon, producing localized MVFR. Nebraska TAFS...VFR prevails. Localized IFR from 09Z to 15Z at Sidney in fog and low clouds. Scattered showers and thunderstorms Thursday, especially in the afternoon, producing localized MVFR. && .FIRE WEATHER... Issued at 205 PM MDT Wed Jun 29 2016 Minimal concerns based on projected humidities and winds, especially through Friday with a moist air mass in place. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RUBIN LONG TERM...MAJ AVIATION...RUBIN FIRE WEATHER...RUBIN
Hazardous weather outlook, Jun 29, 9:29 AM MDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 929 AM MDT WED JUN 29 2016 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 301530- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 929 AM MDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING, ROUGHLY EAST OF A LINE FROM CASPER TO LARAMIE, INCLUDING DOUGLAS, WHEATLAND, CHEYENNE, LUSK, TORRINGTON, CHADRON, ALLIANCE, SCOTTSBLUFF, KIMBALL AND SIDNEY. MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST CARBON COUNTY AND ALBANY COUNTY, INCLUDING LARAMIE, WITH GENERAL WEAKER THUNDERSTORMS OVER MUCH OF CARBON COUNTY INCLUDING RAWLINS. AS A WEATHER DISTURBANCE MOVES SOUTHEAST ACROSS SOUTHEAST WYOMING THIS AFTERNOON, SURFACE LOW PRESSURE WILL DEVELOP OVER SOUTH CENTRAL WYOMING, PRODUCING A LOW LEVEL CONVERGENCE BOUNDARY ALONG INTERSTATE 25. SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING ALONG INTERSTATE 25 DURING THE EARLY AFTERNOON, WITH STORMS MOVING TO THE EAST SOUTHEAST AROUND 10 MPH. ACROSS THE SLIGHT RISK AREA, SOME STORMS WILL LIKELY BECOME SEVERE, PRODUCING QUARTER SIZE HAIL OR LARGER AND WIND GUSTS OF 58 MPH OR HIGHER. LOCALLY HEAVY RAIN IS POSSIBLE AS WELL FROM SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST MAINLY THURSDAY THROUGH SATURDAY. THE THREAT FOR SEVERE STORMS LOOKS MUCH LESS HOWEVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM ABOUT MID-AFTERNOON INTO THIS EVENING. WYZ103>106-109>117-301530- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 929 AM MDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR AGAIN WITH A FEW STRONGER STORMS POSSIBLE. GUSTY WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED LATE DAY THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH SATURDAY. SEVERE STORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUBIN
In the hours before
Special weather statement, Jun 29, 2:53 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 253 PM MDT WED JUN 29 2016 WYZ103-106-292145- NORTH LARAMIE RANGE WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 253 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PLATTE AND NORTHEASTERN ALBANY COUNTIES UNTIL 345 PM MDT... AT 253 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARRETT...OR 28 MILES WEST OF WHEATLAND...MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTVIEW CIRCLE AND GARRETT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4212 10566 4224 10548 4206 10506 4183 10536 TIME...MOT...LOC 2053Z 315DEG 23KT 4213 10551 HAMMER
Special weather statement, Jun 29, 3:03 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 303 PM MDT WED JUN 29 2016 WYZ116>118-292145- SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- CENTRAL LARAMIE COUNTY WY- 303 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE COUNTY UNTIL 345 PM MDT... AT 303 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HORSE CREEK...OR 25 MILES NORTHEAST OF LARAMIE...MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HORSE CREEK...WHITAKER...FEDERAL AND RANCHETTES. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 19 AND 33. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4143 10527 4158 10514 4136 10466 4114 10503 TIME...MOT...LOC 2103Z 309DEG 20KT 4147 10514 HAMMER
Local storm report, Jun 29, 4:11 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 4 N CHEYENNE 41.20N 104.79W
06/29/2016 M1.75 INCH LARAMIE WY TRAINED SPOTTER
WIND GUSTS TO 40 MPH.
&&
DDEALSpecial weather statement, Jun 29, 4:19 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 419 PM MDT WED JUN 29 2016 WYZ117-118-292300- SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY- 419 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LARAMIE COUNTY UNTIL 500 PM MDT... AT 419 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HORSE CREEK...OR 22 MILES NORTHWEST OF CHEYENNE...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HORSE CREEK...FEDERAL AND RANCHETTES. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 17 AND 28. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4141 10521 4150 10501 4128 10471 4112 10509 TIME...MOT...LOC 2219Z 329DEG 21KT 4139 10506 HAMMER
Special weather statement, Jun 29, 4:49 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 449 PM MDT WED JUN 29 2016 NEZ054-WYZ119-292330- KIMBALL NE-EAST LARAMIE COUNTY WY- 449 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL AND EASTERN LARAMIE COUNTIES UNTIL 530 PM MDT... AT 449 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PINE BLUFFS...OR 18 MILES WEST OF KIMBALL...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PINE BLUFFS...OLIVER RESERVOIR...OLIVER CAMPGROUND AND BUSHNELL. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND 17. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4120 10411 4131 10411 4138 10372 4113 10372 TIME...MOT...LOC 2249Z 267DEG 18KT 4125 10402 HAMMER
Special weather statement, Jun 29, 5:14 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT WED JUN 29 2016
WYZ111>113-300000-
SOUTHWEST CARBON COUNTY WY-UPPER NORTH PLATTE RIVER BASIN WY-
SIERRA MADRE RANGE WY-
514 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CARBON COUNTY UNTIL
600 PM MDT...
AT 513 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BATTLE CREEK CAMPGROUND...OR 43 MILES NORTHEAST OF CRAIG...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. AT
443PM A WIND GUST TO 61 MPH WAS REPORTED AT THE RAWS SITE AT BAGGS.
LOCATIONS IMPACTED INCLUDE...
ENCAMPMENT...GRAND ENCAMPMENT...BATTLE CREEK CAMPGROUND...LITTLE
SANDSTONE CREEK CAMPGROUND...LOST CREEK CAMPGROUND...BOTTLE CREEK
CAMPGROUND...BATTLE LAKE AND HASKINS CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4110 10741 4138 10692 4115 10674 4100 10715
4101 10733
TIME...MOT...LOC 2313Z 238DEG 41KT 4109 10722
CLAYCOMBThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:04 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Morrill | 56 min |
| Jun 28, 6:05 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Morrill, Scotts Bluff, Sioux | 25 min |
| Jun 28, 6:33 PM MDT | Special Weather Statement | CYS | Morrill | 42 min |
| Jun 28, 6:46 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff | 29 min |
| Jun 28, 6:56 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 49 min |
| Jun 28, 7:09 PM MDT | Special Weather Statement | CYS | Cheyenne | 51 min |
| Jun 28, 7:15 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 28 min |
| Jun 28, 7:20 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 40 min |
| Jun 29, 4:49 PM MDT | Special Weather Statement | CYS | Kimball | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.